# SDR SWIA201436099

- Difficulty date: January 8, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 28,424 hours, 17,134 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 977.00 ACFT AFT BELLY SKIN IS CHAFED.  C-CHECK CHAFE AT FS 977.00 BELLY SKIN REPAIRED IAW REO.
